# SDR AALA202204044578

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737
- Aircraft serial: 33209
- Aircraft time: 35,966 hours, 14,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285A12002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS FAILED TO EXTEND AS COMMANDED. STOPPED JUST INTO THE 5 BAND. PER QUICK REFERENCE HANDBOOK USED ALTERNATE FLAPS TO EXTEND TO 15. EMERGENCY WAS DECLARED AND NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED FLAP/SLAT ELECTRONIC UNIT PER AMM 27-51-01. REMOVED AND REPLACED FLAP POSITION INDICATOR (AALA202204046154) PER AMM 27-58-02. OPERATIONS CHECK GOOD.
